# SDR 98ZZZM146

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800417
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 7469 - FPO-PBI - RIGHT MAIN GEAR PARTIALLY EXTENDED IN FLIGHT.  MANUAL EXTENSION REQUIRED.  AIRCRAFT LANDED SAFELY.  AIRCRAFT WAS MAINTENANCE FERRIED TO MIA WITH GEAR DOWN AND LOCKED.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR O-RING.  (M)
